# SDR F3LA99052

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURNG C-CHECK INSPECTION, REPORTED CORROSION ON UNDER SIDE OF RIGHT FLOOR TO SIDEWALL FRAME.  EXTENDING AFT OF FORWARD CARGO DOOR TO AIR DISTRIBUTION BAY.  MAINTENANCE REMOVED FRAME, BURNISHED CORROSION AND REPAIRED PER SRM 51-40-2. (M)
